Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla
Apr 26, 2010

I have been taking Atripla for little over a month. I started to have Anxiety and can't sleep. Is there anything I can take to help relieve this? Any over the counter sleep aid?

Response from Dr. McGowan

Sometimes when a person has started Atripla it can cause some trouble sleeping and vivid dreams. This often will wear off over time. Make sure you take the Atripla on an empty stoach, that may help.

Sometimes Benadryl (diphenhydramine), which is over the counter, can help with sleeping. This is mild and non-addictive and will not interact with your meds.

Best, Joe



Previous
9 years - same meds?
Next
Testing question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement